Morita equivalences of functor categories and decompositions of functors defined on a category associated to algebras with one-side units

Jolanta Słomińska

Abstract

n/a
Author Jolanta Słomińska (FMIS / DDG)
Jolanta Słomińska,,
- Department of Differential Geometry
Journal seriesBulletin of the Polish Academy of Sciences. Mathematics, ISSN 0239-7269, (B 7 pkt)
Issue year2011
Vol59
Pages33-40
LanguageEnglish
Score (nominal)7
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?